# SDR SWAA2023030698678

- Difficulty date: February 3, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT AREA AFT OF FWD CARGO BAY BS535 S-23R WL164. MARKED<[01] UPDATE PARTIAL STEPS 1-2;[02] SRM 53-00-03-2R-1 REPAIR 1 IS APPLICABLE TO THIS A/C AND REPIR;[03] PERFORMED CUT OUT ON S-23R FCB; REMOVED DAMAGE PART FROM BS 500D+10 TO BS 520 IAW SRM 53-00-03-2R-1 REPAIR 1;12] VERIFIED STEP 1;2; THE MEASUREMENT TABLE AND CORRECTIVE ACTION 11.;[13] CRACKED STRINGER AT BS 535 S-23R WL 164-'THE DAMAGE WAS REPAIRED PER 737-700 SRM 53-00-03-2R-1 (REPAIR 1) AND EA 23-153-00439';[14] VERIFIED CORRECTIVE ACTION STEP 13. VERIFIED MEASUREMENT TABLE AND TASK CARD COMPLETE.
